Some remarks about fibonacci groups and semigroups

Abdullahi Umar

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)3973-3977
Number of pages5
JournalCommunications in Algebra
Volume25
Issue number12
Publication statusPublished - 1997

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Some remarks about fibonacci groups and semigroups. / Umar, Abdullahi.

In: Communications in Algebra, Vol. 25, No. 12, 1997, p. 3973-3977.

Research output: Contribution to journalArticle

Umar, A 1997, 'Some remarks about fibonacci groups and semigroups', Communications in Algebra, vol. 25, no. 12, pp. 3973-3977.
Umar, Abdullahi. / Some remarks about fibonacci groups and semigroups. In: Communications in Algebra. 1997 ; Vol. 25, No. 12. pp. 3973-3977.
@article{627cbdb74bf0475ebbe75377fa328715,
title = "Some remarks about fibonacci groups and semigroups",
author = "Abdullahi Umar",
year = "1997",
language = "English",
volume = "25",
pages = "3973--3977",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "12",

}

TY - JOUR

T1 - Some remarks about fibonacci groups and semigroups

AU - Umar, Abdullahi

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=26044442294&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26044442294&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:26044442294

VL - 25

SP - 3973

EP - 3977

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 12

ER -